# SDR 2004FA0000014

- Difficulty date: November 19, 2003
- Submitted: January 6, 2004
- Operation: General aviation
- Aircraft: N4170D
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636300
- Engine: Lyc TIO540AE2A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Plug
- Part number: STD91
- Condition: Loose
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PLUG WAS FOUND LOOSE, BEGAN TO LEAK OIL.  CONTINUED OPERATION WOULD HAVE CAUSED PLUG TO FALL OUT RESULTING IN EXTREME OIL LOSS.  THIS IS THE SECOND TIME THIS PLUG WAS LOOSE.
